Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Have chronic tendonitis, swelling, ankle brace. Taken cortizone shot. Any suggestions?

yes I have chronic tendonitis in my peroneal tendon and have had quite a bit of swelling and I wear an ankle brace....I got a cortizone shot about 6 months ago and the swelling went away. I went to my regular doctor because the swelling had come back again and he perscribed me fluid pills which I have been taking and the swelling has gone down completely. Today I noticed an indention in my skin where that tendon is and I was concerned....any suggestions
Asked On : Wed, 15 Aug 2012
Answers:  1 Views:  85
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Chronic tendonitis is a chronic inflammation of the tendon and is often associated with scarring of the tendon. The indentation that you can see is likely to be due to fibrosis in the area. Please do not worry as it is not likely to cause any discomfort to you.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Thu, 16 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor